On the inequality of Mathieu.

Acu, Dumitru

General Mathematics (1996)

  • Volume: 4, page 11-14
  • ISSN: 1221-5023

How to cite


Acu, Dumitru. "On the inequality of Mathieu.." General Mathematics 4 (1996): 11-14. <http://eudml.org/doc/227453>.

author = {Acu, Dumitru},
journal = {General Mathematics},
keywords = {lower estimation; Mathieu inequality},
language = {eng},
pages = {11-14},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On the inequality of Mathieu.},
url = {http://eudml.org/doc/227453},
volume = {4},
year = {1996},

AU - Acu, Dumitru
TI - On the inequality of Mathieu.
JO - General Mathematics
PY - 1996
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 4
SP - 11
EP - 14
LA - eng
KW - lower estimation; Mathieu inequality
UR - http://eudml.org/doc/227453
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.